Volume 23, Issue 4
Some Estimations for Determinant of the Hadamard Product of H-Matrices

Yao-Tang Li & Cong-Lei Zhong

DOI:

J. Comp. Math., 23 (2005), pp. 401-407

Published online: 2005-08

Preview Full PDF 24 941
Export citation
  • Abstract

In this paper, some new results on the estimations of bounds for determinant of Hadamard Product of two H-matrices are given. Several recent results are improved and generalized.

  • Keywords

H-matrix Hadamard Product Determinant

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-401, author = {}, title = {Some Estimations for Determinant of the Hadamard Product of H-Matrices}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {4}, pages = {401--407}, abstract = { In this paper, some new results on the estimations of bounds for determinant of Hadamard Product of two H-matrices are given. Several recent results are improved and generalized. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8826.html} }
TY - JOUR T1 - Some Estimations for Determinant of the Hadamard Product of H-Matrices JO - Journal of Computational Mathematics VL - 4 SP - 401 EP - 407 PY - 2005 DA - 2005/08 SN - 23 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/8826.html KW - H-matrix KW - Hadamard Product KW - Determinant AB - In this paper, some new results on the estimations of bounds for determinant of Hadamard Product of two H-matrices are given. Several recent results are improved and generalized.
Yao-Tang Li & Cong-Lei Zhong. (1970). Some Estimations for Determinant of the Hadamard Product of H-Matrices. Journal of Computational Mathematics. 23 (4). 401-407. doi:
Copy to clipboard
The citation has been copied to your clipboard